# SDR HALA2014042200051

- Difficulty date: April 22, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 47,076 hours, 8,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SHUTDOWN, MID CABIN HAD A SMOKE ODOR.  TURNED OFF ALL PAX SERVICE & UTILITIES BUSSES.  INSPECTED, NO ODOR NOTED, RAN PACKS OPS GOOD, CHECKED MID GALLEY FOUND NO ODORS.  ACCESSED CEILING, INSPECTED, NO ISSUED FOUND.  OK FOR SERVICE.
